# SDR ABXA20160309044

- Difficulty date: March 9, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 55,357 hours, 43,971 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 112T12197
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WW FWD SPAR KICK FITTING HAS 2 EACH FASTENER HOLES CORRODED.  REPAIRED CORRODED HOLES IAW REA B657-61967 MR.  SDR INFO CORRODED LEVEL 2, PN 112T1219-7, PART NAME KICK LOAD FITTING, SN NSN, FS & BS FROM 955, STRINGER & WS FROM CTR FUSE I CTR WING. ACFT WAS GNDED.
